Top 8 Cetirizine Hydrochloride tablets – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Antihistamine for Allergy Relief, GoodSense All Day Allergy, 365 Count, Cetirizine HCl Tablets 10 mg

#ad
Good Sense #ad - A 5 mg allergy relief product may be appropriate for less severe symptoms. Allergy medicine: goodsense all day allergy temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 mg tablet in 24 hours. Active ingredient: compare to the active ingredient in Zyrtec. Read package for full directions before use. 24 hour symptom relief: one dose of all day allergy cetirizine Hydrochloride 10 mg provides all-day allergy relief for indoor & outdoor allergies, and 24 hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose.

Original prescription strength: goodsense all Day Allergy Cetirizine Hydrochloride 10 mg, is an allergy medicine approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. The active ingredient in goodsense All Day Allergy is Cetirizine Hydrochloride 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergies.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.22 Pounds
Width2 Inches
Part Number301139458886

2. Amazon Basic Care

#ad

10 mg, 300 Count, Amazon Basic Care All Day Allergy, Cetirizine Hydrochloride Tablets, Antihistamine

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing,  itching of the nose or throat and itchy, watery eyes. Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free.

Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

Compare amazon basic Care All Day Allergy to the active ingredient of Zyrtec. All day allergy provides up to 24 hours of temporary relief. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches

3. Berkley & Jensen

#ad

365 Count, Berkley and Jensen 10mg Cetirizine Hydrochloride Antihistamine Tablets

#ad
Berkley & Jensen #ad - Compare to active ingredients in Zyrtec. Allergy Relief. 365ct club Size Bottle. Relief of sneezing, runny nose, itchy, watery eyes and more.
BrandBerkley & Jensen #ad
Manufacturerberkley & jensen #ad
Part Number70786590

4. Amazon Basic Care

#ad

90 Count, Amazon Basic Care All Day Allergy, 10 mg, Cetirizine Hydrochloride Tablets, Antihistamine

#ad
Amazon Basic Care #ad - 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose,  itching of the nose or throat and itchy, sneezing, watery eyes. Flowers, a family pet, trees, or dust are examples of things that can cause an allergy.

Effective: amazon basic care all day allergy, cetirizine Hydrochloride Tablets, 10 mg are original prescription strength and gluten free. All day allergy provides up to 24 hours of temporary relief. Compare amazon basic Care All Day Allergy to the active ingredient of Zyrtec. Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms.

These allergy pills are an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.09 Pounds
Width3.25 Inches

5. Rising

#ad

Antihistamine Seasonal Allergy Tablets, 500 tablets, Rising Pharma, Cetirizine HCL 10 mg

#ad
Rising #ad - Compare to: you can compare the allergy medicine with the active ingredient of Zyrtec as they both have the active ingredient as cetirizine which has been approved for use in adults and children 6 years and older.

Directions: a 10 mg tablet should only be taken once every 24 hours. Allergy medicine: a 24 hour allergy relief tablets for powerful relief to indoor and outdoor allergy symptoms typically used to treat discomfort brought on by hay fever or other upper respiratory allergies. 5 mg tablet is more suitable for less severe symptoms. Specific allergy: rising pharma cetirizine tablets can be used to treat symptoms of INDOOR allergies as well as OUTDOOR Allergies. Can help improve symptoms such as, sneezing, itchy/watery eyes, runny nose, and itching of the nose or throat.
BrandRising #ad
ManufacturerPack #ad

6. KIRKLAND SIGNATURE

#ad

365 Count, Kirkland Signature Aller-Tec Cetirizine Hydrochloride Tablets, 10 mg

#ad
KIRKLAND SIGNATURE #ad - Item package Weight: 0181kg. Antihistamine Tablets. Indoor and Outdoor Allergies. Item package dimension: 4. 572cm l x 16. 51cm w x 2032cm H.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height6 Inches
Length4 Inches
Weight0.25 Pounds
Width2 Inches
Part Number311676
Model311676

7. Rising

#ad

Cetirizine HCL 10 mg, Antihistamine Seasonal Allergy Tablets, Rising Pharma, 100 tablets

#ad
Rising #ad - Provides effective, 24-hour relief of indoor and outdoor allergy symptoms. Begins to work in as little as 1 hour and provides effective 24-hour relief. 24 hour relief of sneezing, Watery Eyes, Itchy, runny Nose, Itchy Throat or Nose. Compare to Zyrtec active ingredient.
BrandRising #ad
ManufacturerPACK PHARMACEUTICALS #ad
Height3 Inches
Length2 Inches
Width4 Inches
Part Number16571040210

8. ValuMeds

#ad

ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Allergies | Cetirizine HCl 10mg Caplets, Itchy Eyes, Hay Fever, Dry

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, itchy, sneezing, watery eyes, a scratchy nose and throat, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R